PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 28(42), pp. 151--158 (1980)
ON THE EMBEDDING OF PROPOSITIONAL MODELS
Marica D. Presi\'cMatematicki fakultet, Beograd, Yugoslavia
Abstract: We consider the problem of isomorpical embedding for propositional models (where propositional letters are represented by propositional letters and, more generally, by propositional formulae) and prove some general theorems which parallel to those due to Los  and Keisler . As a consequence of the proved theorems we obtain necessary and sufficient condions for embedding each model $\alpha$ of the language $P$ in some model $\beta$ of the set $\Cal F$ of propositional formulae in the language $Q$. In the second part of the paper, in the case $P$, $Q$ are finite and $\Cal F$ is empty we prove that such embedding can be characterised in some other ways.
Full text of the article:
Electronic fulltext finalized on: 3 Nov 2001. This page was last modified: 22 Aug 2002.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts